# SDR SWAA2021070712837

- Difficulty date: August 29, 2020
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 44,951 hours, 26,673 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Bent
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER RECEPLACLE PANEL BENT. WILL NOT CLOSE MOD / C/W DVI OF GRD POWER RECEPTACLE DOOR PER E.A. NO 20-153-01597 REPLACED LATCHES AND SECURED GRD POWER RECEPTACLE DOOR. PERMANENT REPAIR LIMIT ACTION REQUIRED: ACCOMPLISH A PERMANENT REPAIR (REF 737-700 SRM 53-10-15). PERMANENT REPAIR TIME LIMIT: 320 DAYS PERMANENT ACTION REQUIRED
